# SDR C2XA09SH202

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 33
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523122417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SERVICE DOOR CUT-OUT LWR NUT PLATE HOLE AT FRAME 22 HAS CORROSION.  MX REPAIRED SERVICE DOOR CUT-OUT LOWER NUT PLATE HOLE AT FRAME 22 IAW EC5310-01373.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
